RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1976, Volume 17, Number 4, Pages 797–812 (Mi smj6155)  

This article is cited in 7 scientific papers (total in 7 papers)

Bounded theories of constructive Boolean algebras

S. S. Goncharov


Full text: PDF file (2162 kB)

English version:
Siberian Mathematical Journal, 1976, 17:4, 601–611

Bibliographic databases:

UDC: 517.11
Received: 04.01.1974

Citation: S. S. Goncharov, “Bounded theories of constructive Boolean algebras”, Sibirsk. Mat. Zh., 17:4 (1976), 797–812; Siberian Math. J., 17:4 (1976), 601–611

Citation in format AMSBIB
\Bibitem{Gon76}
\by S.~S.~Goncharov
\paper Bounded theories of constructive Boolean algebras
\jour Sibirsk. Mat. Zh.
\yr 1976
\vol 17
\issue 4
\pages 797--812
\mathnet{http://mi.mathnet.ru/smj6155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0427057}
\zmath{https://zbmath.org/?q=an:0361.02066}
\transl
\jour Siberian Math. J.
\yr 1976
\vol 17
\issue 4
\pages 601--611
\crossref{https://doi.org/10.1007/BF00971671}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1976DJ39800009}


Linking options:
  • http://mi.mathnet.ru/eng/smj6155
  • http://mi.mathnet.ru/eng/smj/v17/i4/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. E. Alaev, “Decidable Boolean Algebras of Characteristic $(1,0,1)$”, Siberian Adv. Math., 15:1 (2005), 1–10  mathnet  mathscinet  zmath
    2. P. E. Alaev, “Strongly constructive Boolean algebras”, Algebra and Logic, 44:1 (2005), 1–12  mathnet  crossref  mathscinet  zmath
    3. M. N. Leontyeva, “Boolean Algebras of Elementary Characteristic $(1,0,1)$ with the Computable Set of Atoms and the Ideal of Atomic Elements”, J. Math. Sci., 186:3 (2012), 461–465  mathnet  crossref
    4. M. N. Leontieva, “Boolean algebras of elementary characteristic (1,0,1) whose set of atoms and Ershov–Tarski ideal are computable”, Algebra and Logic, 50:2 (2011), 93–105  mathnet  crossref  mathscinet  zmath  isi
    5. M. N. Leontyeva, “Sufficient Conditions of Decidability of Boolean Algebras”, J. Math. Sci., 195:6 (2013), 827–831  mathnet  crossref
    6. M. N. Leontyeva, “The minimality of certain decidability conditions for Boolean algebras”, Siberian Math. J., 53:1 (2012), 106–118  mathnet  crossref  mathscinet  isi
    7. M. N. Leontieva, “Strong constructivizability of Boolean algebras of elementary characteristic $(\infty,0,0)$”, Algebra and Logic, 53:2 (2014), 119–132  mathnet  crossref  mathscinet  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:4
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021